Subgame-perfect free trade networks in a four-country model

Masaki Iimura, Tatsuhiro Shichijo, Toru Hokari

Research output: Contribution to journalArticle

Abstract

Goyal and Joshi (2006, Int Econ Review) apply the notion of "pairwise stable networks" introduced by Jackson and Wolinsky (1996, J Econ Theory) to a model of free trade network formation, and show that (i) every pairwise stable network is either complete or almost complete (with all countries except one forming direct links), and (ii) the complete network maximizes global welfare. In this note, we use essentially the same model as their model with four countries, and investigate which network is more likely to be realized than others by considering a dynamic process introduced by Jackson and Watts (2002, J Econ Theory).

Original languageEnglish
Pages (from-to)650-657
Number of pages8
JournalEconomics Bulletin
Volume30
Issue number1
Publication statusPublished - 2010 Jun 21

ASJC Scopus subject areas

  • Economics, Econometrics and Finance(all)

Fingerprint Dive into the research topics of 'Subgame-perfect free trade networks in a four-country model'. Together they form a unique fingerprint.

  • Cite this